# SDR SWAA2022030472950

- Difficulty date: March 8, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 26,814 hours, 16,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK IN FLOOR AFT CARGO BIN. / CLEARED ON DMA 0049558 R&R'D AFT CARGO BIN FLOOR PANEL 140 BF PER AMM 25-52-10. CL # 43373
